Top answers from doctors based on your search:
Disclaimer

erythromycin medication

A 35-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Erythromycin: Don't take Ilotycin, Ery-Ped, Ery-tab, Staticin, Erythra-Derm, Akne-mycin, Pce, (erythromycin) T-Stat, Eryc or Ery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 66-year-old female asked:
Dr. Rodney Del Valle
A Verified Doctor answered
A US doctor answered Learn more
It is a antibiotic: That bind to the p site of 50s ribosomal subunit, interfering with protein synthesis. The subclass is a macrolides and prokinetic. Any person can be s ... Read More
1
1 thank
A female asked:
Dr. James Seward
22 years experience Dermatology
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are ... Read More
3
3 thanks
A 28-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
See a doctor: Do you have fever, chest pain, is the cough productive of sputum, are you short of breath? Sometimes following an upper respiratory tract infection t ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Erythromycin: ... Can cause severe stomach cramping at times, since it increases the motility of the digestive tract. Although painful, the resulting spasms will no ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Brandon Maples
A Verified Doctor answered
A US doctor answered Learn more
Possibly: If you're wanting antibiotics, those are the top two most commonly used. The other one commonly used is the tetracyclines, namely tetracycline (altho ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need t ... Read More
A 41-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Probably nothing: What do you mean by overdosing. Did you take an extra pill or swallow the bottle? Generally if you stop taking it your body will clear it and you sh ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Holly Maes
36 years experience Pediatrics
Yes: There would be no adverse reaction or decrease in effectiveness with topical medication and any food interaction. Perfectly ok.
1
1 thank
A 21-year-old female asked:
Dr. Larry Lutwick
49 years experience Infectious Disease
Should be ok but: The Erythromycin does not keep you from a risk of skin cancer.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month